# SDR DALA13050170955

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1380 FROM X=-25 TO X=25.   FRAME REPLACED IAW SRM 51-30-2 AND 51-30-5, DWG 9912246, REV CE.
